# SDR DL764050030

- Difficulty date: January 13, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 11,424 hours, 4,440 cycles
- Engine: Ge CF680
- Engine time: 11,424 hours, 4,440 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 704929
- Condition: Worn
- Location: Nr 2
- Part time: 11,424 hours, 4,440 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REPLACED ATL 1/13/05 FOR VANE WEAR.
